# SDR N6WA2016F00095

- Difficulty date: April 6, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 32,921 hours, 23,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035301005
- Condition: Corroded
- Location: Bs 1000-1051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COROSION FOUND ON FLOOR SUPPORT LBL 9.0 BETWEEN FS 1000 AND 1051. COMPLIED WITH REO 670-53-00-029.
